Кафедра математики
Кафедра математики
Дрогобицький державний педагогічний університет імені Івана Франка
Підтверджена електронна адреса в drohobych.net - Домашня сторінка
НазваПосиланняРік
Articles
J Blackmore, J Sachs
Australian Feminist Studies 18 (41), 141-162, 2003
382003
Algebraic-analytic aspects of completely integrable dynamical systems and their perturbations
AM Samoilenko, YA Prykarpatsky
Kyiv, NAS, Inst. Mathem. Publisher 41, 2002
292002
On cyclic functions in weighted Hardy spaces
V Dilnyi
Журнал математической физики, анализа, геометрии, 2011
242011
Richtmyer–Meshkov instability in liquid metal flows: influence of cavitation and magnetic fields
R Samulyak, Y Prykarpatskyy
Mathematics and Computers in Simulation 65 (4-5), 431-446, 2004
242004
The general differential-geometric structure of multidimensional Delsarte transmutation operators in parametric functional spaces and their applications in soliton theory. Part 2
J Golenia, YA Prykarpatsky, AM Samoilenko, AK Prykarpatsky
arXiv preprint math-ph/0404016, 2004
232004
The multidimensional Delsarte transmutation operators, their differential-geometric structure and applications Part 1
AK Prykarpatsky, AM Samoilenko, YA Prykarpatsky
Opuscula Mathematica 23, 71-80, 2003
222003
The geometric properties of reduced canonically symplectic spaces with symmetry, their relationship with structures on associated principal, fiber bundles and some applications …
YA Prykarpatsky, AM Samoilenko, AK Prykarpatsky
Opuscula Mathematica 25 (2), 287-298, 2005
192005
The integrability of Lie-invariant geometric objects generated by ideals in the Grassmann algebra
DL Blackmore, YA Prykarpatsky, RV Samulyak
Journal of Nonlinear Mathematical Physics 5 (1), 54-67, 1998
191998
A generalization of the Beurling—Lax theorem
BV Vinnitskii, VN Dil’nyi
Mathematical Notes 79 (3-4), 335-341, 2006
182006
О нулях функций, аналитических в полуплоскости, и полноте систем экспонент
БВ Винницький
Український математичний журнал 46 (05), 484-500, 1994
181994
On the factorization of one class of functions analytic in the half-plane
BV Vynnytskyi, VL Sharan
Mat. Stud 14 (1), 41-48, 2000
152000
Lie-algebraic structure of Lax–Sato integrable heavenly equations and the Lagrange–d’Alembert principle
OE Hentosh, YA Prykarpatsky, D Blackmore, AK Prykarpatski
Journal of Geometry and Physics 120, 208-227, 2017
142017
On necessary conditions for existence of solutions of convolution type equation
B Vynnytskyi, V Dil’nyi
Mat. stud 16 (1), 61-70, 2001
142001
The spectral and differential geometric aspects of a generalized De Rham-Hodge theory related with Delsarte transmutation operators in multidimension and its applications to …
AM Samoilenko, YA Prykarpatsky, AK Prykarpatsky
Nonlinear Analysis: Theory, Methods & Applications 65 (2), 395-432, 2006
132006
On zeros of functions analytic in a half plane and completeness of systems of exponents
BV Vinnitskii
Ukrainian Mathematical Journal 46 (5), 514-532, 1994
131994
Comparison of heterogeneous and homogenized numerical models of cavitation
R Samulyak, Y Prykarpatskyy, T Lu, J Glimm, Z Xu, MN Kim
International Journal for Multiscale Computational Engineering 4 (3), 2006
122006
On solutions of homogeneous convolution equation generated by singularity
B Vynnyts’kyi, V Dil’nyi
Mat. Stud 19 (2), 149-155, 2003
122003
Differential-algebraic and bi-Hamiltonian integrability analysis of the Riemann hierarchy revisited
YA Prykarpatsky, OD Artemovych, MV Pavlov, AK Prykarpatsky
Journal of Mathematical Physics 53 (10), 103521, 2012
102012
On the equivalence of some conditions for weighted Hardy spaces
VM Dil’nyi
Ukrainian Mathematical Journal 58 (9), 1425-1432, 2006
102006
Finite dimensional local and nonlocal reductions of one type of hydrodynamic systems
YA Prykarpatsky
Reports on Mathematical Physics 50 (3), 349-360, 2002
102002
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20